Skip to main content

Research Repository

Advanced Search

Scaling solutions and geodesics in moduli space

Karthauser, J.P.L.; Saffin, Paul M.

Authors

J.P.L. Karthauser



Abstract

In this paper we consider cosmological scaling solutions in general relativity coupled to scalar fields with a non-trivial moduli space metric. We discover that the scaling property of the cosmology is synonymous with the scalar fields tracing out a particular class of geodesics in moduli space - those which are constructed as integral curves of the gradient of the log of the potential. Given a generic scalar potential we explicitly construct a moduli metric that allows scaling solutions, and we show the converse - how one can construct a potential that allows scaling once the moduli metric is known.

Citation

Karthauser, J., & Saffin, P. M. (2006). Scaling solutions and geodesics in moduli space. Classical and Quantum Gravity, 23(14), https://doi.org/10.1088/0264-9381/23/14/004

Journal Article Type Article
Acceptance Date Jun 1, 2006
Publication Date Jun 20, 2006
Deposit Date Apr 21, 2017
Publicly Available Date Apr 21, 2017
Journal Classical and Quantum Gravity
Print ISSN 0264-9381
Electronic ISSN 1361-6382
Publisher IOP Publishing
Peer Reviewed Peer Reviewed
Volume 23
Issue 14
DOI https://doi.org/10.1088/0264-9381/23/14/004
Public URL http://eprints.nottingham.ac.uk/id/eprint/42113
Publisher URL http://iopscience.iop.org/article/10.1088/0264-9381/23/14/004/meta
Copyright Statement Copyright information regarding this work can be found at the following address: http://eprints.nottingham.ac.uk/end_user_agreement.pdf

Files


0604046.pdf (176 Kb)
PDF

Copyright Statement
Copyright information regarding this work can be found at the following address: http://eprints.nottingham.ac.uk/end_user_agreement.pdf





You might also like



Downloadable Citations